# SDR 2009FA0000994

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: General aviation
- Aircraft: N900SN
- Make and model: Amd FALCON900EX
- Aircraft serial: 117
- Aircraft time: 1,967 hours, 941 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1233740
- Part serial: 248
- Condition: Stuck
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, H

## Discrepancy

DURING APPROACH, THE GEAR HANDLE STUCK IN THE RETRACTED POSITION.  THE CREW PERFORMED THE EMERGENCY GEAR EXTENSION CHECKLIST PROCEDURE SUCCESSFULLY EXTENDING THE GEAR AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED THE GEAR HANDLE AND INSTALLED AN INSPECTED UNIT AS REQUIRED, OPS CHECK GOOD.  NO FAULTS WERE FOUND DURING TROUBLESHOOTING.
